# SDR UALA2012052402911

- Difficulty date: May 24, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,530 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 526
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT WILL NOT ENGAGE AND FIRST OFFICER FLT DIRECTOR BARS LOST WHEN CENTER FLT DIRECTOR ENGAGED.  CENTER FCC INOPERATIVE.  REPLACED CENTER FLIGHT CONTROL COMPUTER AS PER AMM.  OPS CHECKED NORMAL.  ALSO ACCOMPLISHED AUTOPILOT FLIGHT CONTROL TEST AS PER AMM.  OPS CHECKED NORMAL.
